Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/3482
Type: Journal article
Title: m-systems of polar spaces and maximal arcs in projective planes
Author: Hamilton, Nicholas
Quinn, Catherine T.
Citation: Bulletin of the Belgian Mathematical Society, Simon Stevin, 2000; 7(2):237-248
Publisher: Belgian Mathematical Soc Triomphe
Issue Date: 2000
ISSN: 1370-1444
Statement of
Responsibility: 
Nicholas Hamilton and Catherine T. Quinn
RMID: 0001001006
Published version: http://projecteuclid.org/euclid.bbms/1103055688
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.